# SDR SIMA970041

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ICT - FLT 3746 - PAX DOOR EMERGENCY LIGHT INOP.  REPAIRED BROKEN GROUND WIRE TO LIGHT.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
